MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T-15, SHORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation confirmed.Two unpackaged ar-9545-t15-01 serial/batch number (b)(6) was received for investigation.The visual evaluation found that the driver shaft hexalobe tip was significantly deformed/round.It was noted that the laser etch is wear and tear.The observed event is most likely caused by user mechanical damage to the device, such as prying/leveraging or excessive bending forces applied during use.
 
Event or Problem Description
On 08/16/2024, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-9545-t15-01 driver shaft and an ar-601-tbc8 ibalance uka, tibial bearing trial was broken (purchased as part of set ar-9501hs univers revers humeral instrument set).There was no case involvement.
 
Additional Manufacturer Narrative
Corrected information: h1 changed to n/a.Based upon secondary review, it was determined that this event is not a reportable event as there is no case or patient involvement.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon receiving additional information from the field that clarified the event and evaluation of the returned devices, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.

Brand Name
DRIVER SHAFT, T-15, SHORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20180011
Report Number1220246-2024-07479
Device Sequence Number8577988
Product Code LXH
UDI-Device Identifier00888867225183
UDI-Public00888867225183
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T-15, SHORT
Device Catalogue NumberAR-9545-T15-01
Device Lot Number8001737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown